Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 935034, 21 pages
http://dx.doi.org/10.1155/2011/935034
Research Article

Bivariate EMD-Based Data Adaptive Approach to the Analysis of Climate Variability

1Geophysical Sciences, University of Alberta, Edmonton, AB, Canada T6G 2G7
2Department of Computer Science and Engineering, The University of Rajshahi, Rajshahi 6205, Bangladesh
3Department of Information and Communication Engineering, The University of Tokyo, Tokyo 113-0033, Japan

Received 7 January 2011; Accepted 25 May 2011

Academic Editor: M. De la Sen

Copyright © 2011 Md. Khademul Islam Molla et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Md. Khademul Islam Molla, Poly Rani Ghosh, and Keikichi Hirose, “Bivariate EMD-Based Data Adaptive Approach to the Analysis of Climate Variability,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 935034, 21 pages, 2011. https://doi.org/10.1155/2011/935034.